# SDR AALA2018042509046

- Difficulty date: February 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON THE CONTINUITY FITTING,  WINDSHIELD CENTER POST LEFT SIDE IN COCKPIT BETWEEN FRAMES 1 TO 2, BL YO. REPLACED THE CONTINUITY FITTING IAW EA 278079 AND REPAIR DRAWING R53112919.
